Jump to content
CrazyBoards.org

over stimulated


Recommended Posts

Guest Guest_scream_phoenix_*

are you taking any caffeine?  because in a word DON'T!!!!!!  motherfucker, if some doctor who had any fucking clue could have told me that, would have saved me a world of trouble.

i'm too lazy to look up the exact link, because i'm on a different computer but i think its this:  www.crazymeds.us/luvox.html

it has a link to two studies confirming that taking caffeine while on luvox causes caffeine intoxication.  basically the liver enzymes that metabolize caffeine also metabolize luvox.  so when you're on luvox you essentially can't metabolize caffeine.  it stays in your system up to 8-10 hours (as opposed to 2-3 hours normally) and it amplifies the effect up to 5-6 times.  might make you feel really good - which it did for me - because you're essentially on crank.  a really really intense caffeine high - but probably really bad for your brain, your liver, and having any chance of maintaining dopamine receptors.

that may not be the case with you,  but i know that was the case with me for several years.  it didn't really make me agitated, it just made feel really really good - my mind was quick, and my mood was brightened - but i was essentially abusing a little known property about luvox.  eventually though caffeine just gave me horrible headaches, and i think it significantly reduced my dopamine receptors just like using cocaine would. its actually quite sad that most doctors probably havne't heard of the interaction.

anyways that's my rant.  with bipolar it might be something else, but if you are taking any caffeine its definitely going to mess you up, and make your job of figuring out what's going on a little more confusing.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...